# SDR KBMA88746

- Difficulty date: May 8, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 451400003
- Condition: Delaminated
- Location: A/C System
- Part time: 7,490 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BLOWING WARM AIR.  INOPERATIVE.  FOUND DELAMINATED BELT.  REPLACED BELT WITH NEW AS REQUIRED.
